Mathematische Annalen

, Volume 309, Issue 1, pp 97–106

Extremal Kähler metrics on Hirzebruch surfaces which are locally conformally equivalent to Einstein metrics

  • Andrew D. Hwang
  • Santiago R. Simanca

DOI: 10.1007/s002080050104

Cite this article as:
Hwang, A. & Simanca, S. Math Ann (1997) 309: 97. doi:10.1007/s002080050104
Mathematics Subject Classification (1991): 53C55, 32J15, 32M12, 53C25, 58E11

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Andrew D. Hwang
    • 1
  • Santiago R. Simanca
    • 2
  1. 1. Department of Mathematics, University of Toronto, 100 Saint George Street, Room 4072, Toronto, Ontario, Canada M5S 1A1 (e-mail: hwang@math.toronto.edu) CA
  2. 2. Department of Applied Mathematics and Statistics, The University at Stony Brook, Stony Brook NY 11794-3600, USA (e-mail: santiago@ams.sunysb.edu) US